# SDR R61A201907250764

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 25,191 hours, 17,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN/CLOSE. PERFORMED FIM TASK 52-11-00-810-804-A. READJUSTED DOOR HOISTING MECHANISM IAW AMM 52-41-20. PERFORMED FUNCTIONAL CHECK OF PAX DOOR STOP IAW AMM 52-11-23. ALL CHECKS GOOD.
